# SDR DALA2019101505900

- Difficulty date: October 15, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED OUT OF LIMITS, BS 1022, LONGERON 27L TO 27R . THE FRAME 2 WAS REPAIRED PER SRM 53-20-07-2R-3.
